# SDR UPS99828663

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, STA 1180 RT AT C3 DOOR CUTOUT FLOORBEAM FITTING CRACKED.  REMOVED CRACKED FITTING AND REPLACED WITH NEW FITTING IAW DC8 SRM 51-1- 24, 51-1-20D AND 51-3-0.
